# SDR HEEA0012758

- Difficulty date: February 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5421E
- Make and model: Bolkms BO105S
- Aircraft serial: S806
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Pt Support
- Part number: 6898730
- Condition: Defective
- Location: Engine
- Component: 6898735
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBINE REMOVED DUE TO CYCLES.  UPON INSPECTION OF TURBINE PARTS NOTED: MEASURED .003 OVER SPECS (1.764-1.761) ON PT SUPPORT NR 6 DAMPER GROOVE AND CHROME FLAKING FROM NR 7 DAMPER GROOVE.
